# SDR AU001054

- Difficulty date: November 7, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C87
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 476411
- Condition: Shorted
- Location: Fuel Boost Pump
- Part time: 288 cycles
- Component: Fuel Boost Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TRANSFER PUMP FAILED AFTER 287.8 HOURS OPERATION SINCE NEW.  PREVIOUS FUEL PUMP AND FUEL TANKS HAD BEEN CONTAMINATED WITH EDA.  (X)
